MathSciNet Relay Station
MathSciNet bibliographic data
MR1958645 35Q53 (34C99 35C05 35L70)
Feng, Zhaosheng Exact solution to an approximate sine-Gordon equation in $(n+1)$-dimensional space. Phys. Lett. A 302 (2002), no. 2-3, 64–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement